CureZone   Log On   Join
Re: St Johns's Wort- HPA Axis
 
Klauss Views: 5,438
Published: 9 years ago
 
This is a reply to # 2,012,667

Re: St Johns's Wort- HPA Axis


Be careful with St. John's Wort and anything that increases serotonin. "The serotonin syndrome has been reported in users of St. John’s wort as an antidepressant".  Did you check your serum serotonin? I read somewhere that serotonin sometimes called "mesery hormon".

People with AF usually have high serotonin levels. For example, I am almost back to normal, only a few symptoms left ( now, i know they are due to serotonin excess and low level of dopamine). The last test showed that my serotonin level two times higher than high normal. Herbs and vitamins that reduce serotonin level help.

Klauss.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

6.469 sec, (1)